Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 2, 2017, 9:57 AM CST for 5 counties in Texas; Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 9:57 AM CST (15:57 UTC)
- Expired
- Jan 2, 2017, 10:45 AM CST
- In force
- 48 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calcasieu Parish, LA, Cameron Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 64 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 6:12 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2537 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.0
The text
As transmitted.
182
WUUS54 KLCH 021557
SVRLCH
LAC019-023-TXC199-241-245-351-361-021645-
/O.NEW.KLCH.SV.W.0007.170102T1557Z-170102T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
957 AM CST MON JAN 2 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Cameron Parish in southwestern Louisiana...
Western Calcasieu Parish in southwestern Louisiana...
Orange County in southeastern Texas...
Jefferson County in southeastern Texas...
Southeastern Hardin County in southeastern Texas...
Southeastern Jasper County in southeastern Texas...
Southwestern Newton County in southeastern Texas...
* Until 1045 AM CST
* At 957 AM CST, severe thunderstorms were located along a line
extending from near Fields to near Starks to near Smith Point,
moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Orange, Nederland, Groves,
Port Neches, Lumberton, Vidor, Bridge City, Silsbee, West Orange,
Vinton, Sour Lake, Nome, Starks, Central Gardens, Hamshire, Evadale
and Sabine Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado, go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 200 PM CST for southwestern
Louisiana...and southeastern Texas.
LAT...LON 3036 9433 3047 9382 3024 9390 3024 9371
3040 9375 3040 9349 3049 9349 3040 9338
3040 9318 2987 9378 2999 9376 2999 9386
2998 9385 2998 9387 2981 9395 2968 9385
2956 9435 3011 9445 3011 9460
TIME...MOT...LOC 1557Z 264DEG 37KT 3047 9363 3037 9366 2950 9479
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
131 follow-up statement
201
WWUS54 KLCH 021628
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1028 AM CST MON JAN 2 2017
LAC019-023-TXC199-241-245-351-361-021645-
/O.CON.KLCH.SV.W.0007.000000T0000Z-170102T1645Z/
Cameron LA-Calcasieu LA-Orange TX-Jefferson TX-Hardin TX-Jasper TX-
Newton TX-
1028 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR NORTHWESTERN CAMERON AND WESTERN CALCASIEU PARISHES...ORANGE...
JEFFERSON...SOUTHEASTERN HARDIN...SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES...
At 1028 AM CST, severe thunderstorms were located along a line
extending from near Ragley to near Buhler to near Gilchrist, moving
east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Orange, Nederland, Groves, Port
Neches, Vidor, Bridge City, West Orange, Vinton, Sour Lake, Nome,
Starks, Central Gardens, Hamshire, Sabine Pass, De Quincy,
Mauriceville and Dequincy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 200 PM CST for southwestern
Louisiana...and southeastern Texas.
LAT...LON 3047 9382 3024 9390 3024 9371 3040 9375
3040 9349 3049 9349 3040 9338 3040 9318
2987 9378 2999 9376 2999 9386 2998 9385
2998 9387 2981 9395 2968 9385 2956 9435
3011 9445
TIME...MOT...LOC 1628Z 264DEG 37KT 3050 9328 3040 9331 2953 9444
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 9:19 AM CST, 38 minutes earlier.
Area forecast discussion, Jan 2, 9:19 AM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
919 AM CST Mon Jan 2 2017
.UPDATE...
Will continue to be monitoring line of storms as it moves
through the forecast area today. Line of strong to possibly severe
storms is moving through SE Texas. Good marine layer has been
noted on 12Z LCH sounding with elevated showers and isolated
storms ahead of the line. Forecast is generally on track for this
line to move through southwest and south central Louisiana through
the afternoon. For now..no substantial changes to forecasts
although will be frequently adjusting POPs and hazards as line of
storms moves through the area.
&&
.DISCUSSION...
Short Term...Today through Wednesday...
The main weather story will thunderstorm activity late this
morning through this afternoon. Convection that developed in the
warm sector has exited the CWA and additional activity has yet to
develop this morning. Further west, IR satellite imagery shows
thunderstorms have developed along and behind the cold front
located over central TX. This cold front will be the primary
forcing mechanism for convection today. Ahead of the front,
surface dewpoints in the upper 60s to low 70s and surface
temperatures will result in a moderately unstable atmosphere. This
instability combined with bulk shear of 40-50 knots across the
region will be supportive of severe thunderstorms. The Storm
Prediction Center has included the majority of the CWA in a Slight
Risk for severe weather. The potential for severe thunderstorms
appears most likely from SW LA into CENLA which SPC has
highlighted with an Enhanced Risk. While the primary risk from
these storms will be damaging winds, there is also the potential
for large hail and tornadoes this afternoon.
With regards to the timing of these thunderstorms, the cold front
is currently forecast to enter SE TX by early to mid morning.
The thunderstorms are expected to reach the western tier of
parishes by mid morning and Acadiana by early afternoon. Thunderstorm
activity is expected to be east of the area by Monday evening,
with west winds behind the front ushering drier air into the
region. Finally rid of the marine airmass that has been in place,
cooler temperatures are expected Monday night with still warm but
lower readings Tuesday afternoon.
Long Term...Wednesday through Monday...
Model guidance develops a broad, longwave trough across a
majority of the CONUS during the later half of the forecast
period. In addition, a cutoff low is forecast to be located off of
the Pacific Coast. Unfortunately, there is no consensus among the
model guidance with regard to the evolution of this cutoff low
becoming reintegrated with the main trough. For now, continued
with a blended guidance approach and small PoPs Thursday night
through Sunday based on EPS/GEFS rainfall probabilities.
MARINE...
AREAS OF DENSE FOG WILL CONTINUE OVER THE COASTAL LAKES AND BAYS
THROUGH MID MORNING AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM
THE WEST. MOST OF THE DENSE FOG SHOULD DISSIPATE BY MID MORNING
AS SOUTHERLY WINDS INCREASE AHEAD OF THE FRONT. THUNDERSTORMS ARE
EXPECTED TO ACCOMPANY THE FRONT, SOME OF WHICH COULD BE SEVERE
WITH STRONG WINDS. THE FRONT IS FORECAST TO MOVE QUICKLY THROUGH
THE COASTAL WATERS AND EXIT THE REGION BY THIS EVENING. BEHIND THE
FRONT, DRIER CONDITIONS AND WEST WINDS WILL PREVAIL THROUGH
TUESDAY. AN AREA OF HIGH PRESSURE IS THEN FORECAST TO BUILD SOUTH
OVER THE COASTAL WATERS RESULTING IN PREDOMINATELY NORTHERLY FLOW
THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 74 51 73 49 / 90 10 0 0
LCH 74 54 73 51 / 90 0 0 0
LFT 77 55 75 52 / 100 10 0 0
BPT 77 53 74 49 / 90 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 6 PM CST this evening for LAZ033-042>045-
052>055-074.
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION until 6 PM CST this evening for
GMZ430-432-435.
&&
PUBLIC...04Hazardous weather outlook, Jan 2, 5:26 AM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 526 AM CST MON JAN 2 2017 LAZ027>033-041>045-052>055-073-074-031130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS FROM LATE THIS MORNING THROUGH EARLY THIS AFTERNOON ACROSS SOUTHWEST LOUISIANA INTO ACADIANA. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. ADDITIONALLY...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO FLASH FLOODING...PARTICULARLY ACROSS PORTIONS OF ACADIANA WHICH HAVE SEEN THREE TO FIVE INCHES OF RAIN OVER THE PAST TWO DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY. GMZ430-432-435-450-452-455-470-472-475-031130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL BE POSSIBLE THROUGH MID MORNING AHEAD OF AN APPROACHING COLD FRONT. IN ADDITION SOUTHWESTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS RESULTING IN ELEVATED SEAS OF 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET BEYOND 20 NM. THE PASSAGE OF THE COLD FRONT WILL BRING THE POTENTIAL FOR STRONG TO SEVERE STORMS THROUGHOUT THE DAY. FREQUENT LIGHTNING...STRONG WINDS...WATERSPOUTS...AND HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY. TXZ180-201-215-216-259>262-031130- TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS AFTERNOON. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY.
In the hours before
Special weather statement, Jan 2, 6:42 AM CST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
642 AM CST MON JAN 2 2017
TXZ180-201-259>262-021330-
Northern Jasper TX-Tyler TX-Southern Jasper TX-Southern Newton TX-
Northern Newton TX-Hardin TX-
642 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR TYLER...NORTHERN HARDIN...JASPER
AND NORTHWESTERN NEWTON COUNTIES UNTIL 730 AM CST...
At 642 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Chester to near Wildwood
to near Batson. Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Jasper, Silsbee, Woodville, Kirbyville, Kountze, Colmesneil, Chester,
Thicket, Fred, Ebenezer, Rockland, Buna, Call, Town Bluff, Warren,
Wildwood, Browndell, Roganville, Votaw and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 200 PM CST for southeastern
Texas.
LAT...LON 3047 9471 3049 9454 3053 9454 3101 9466
3106 9456 3105 9449 3103 9448 3103 9447
3111 9406 3113 9404 3115 9389 3056 9385
3048 9387 3040 9391 3030 9461 3026 9465
TIME...MOT...LOC 1242Z 268DEG 47KT 3101 9454 3055 9453 3024 9465
06Special weather statement, Jan 2, 8:21 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
821 AM CST MON JAN 2 2017
TXZ180-259-021500-
Northern Jasper TX-Tyler TX-
821 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TYLER AND
NORTHWESTERN JASPER COUNTIES UNTIL 900 AM CST...
At 820 AM CST, Doppler radar was tracking a strong thunderstorm over
Chester, moving east at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Colmesneil, Chester, Rockland, Ebenezer and Sam Rayburn Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Sam Rayburn, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A tornado watch remains in effect until 200 PM CST for southeastern
Texas.
LAT...LON 3106 9456 3105 9449 3103 9448 3103 9447
3111 9409 3093 9405 3083 9461 3101 9466
TIME...MOT...LOC 1420Z 254DEG 34KT 3093 9464
BrazzellLocal storm report, Jan 2, 8:41 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
841 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG CHESTER 30.92N 94.60W
01/02/2017 TYLER TX LAW ENFORCEMENT
TREE DOWN ACROSS ROAD NEAR CHESTER.
&&Local storm report, Jan 2, 9:36 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND DMG BROWNDELL 31.13N 93.99W
01/02/2017 JASPER TX EMERGENCY MNGR
SEVERAL LARGE TREES DOWN IN THE RAYBURN BROWNDELL AREA.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:42 AM CST | Special Weather Statement | LCH | Jasper, Tyler | 48 min |
| Jan 2, 7:25 AM CST | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 44 min |
| Jan 2, 8:21 AM CST | Special Weather Statement | LCH | Tyler | 39 min |
| Jan 2, 8:40 AM CST | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 65 min |
| Jan 2, 9:07 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 53 min |
| Jan 2, 9:11 AM CST | Severe Thunderstorm Warning | LCH | Newton | 64 min |
| Jan 2, 9:34 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jefferson, Orange | 26 min |
| Jan 2, 9:46 AM CST | Severe Thunderstorm Warning | LCH | Newton | 59 min |
| Jan 2, 10:47 AM CST | Special Weather Statement | LCH | Jefferson | 43 min |
| Jan 1, 6:20 PM CST | Marine Dense Fog Advisory | LCH | 15 hr | |
| Jan 2, 1:56 AM CST | Special Weather Statement | LCH | Beauregard | 34 min |
| Jan 2, 1:59 AM CST | Special Weather Statement | LCH | Avoyelles | 31 min |
| Jan 2, 2:03 AM CST | Special Weather Statement | LCH | Evangeline | 42 min |
| Jan 2, 3:32 AM CST | Special Weather Statement | LCH | Vernon | 43 min |
| Jan 2, 10:10 AM CST | Tornado Warning | LCH | Vernon | 19 min |
| Jan 2, 10:32 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Rapides and 1 more | 58 min |
| Jan 2, 10:37 AM CST | Special Marine Warning | LCH | 53 min | |
| Jan 2, 11:19 AM CST | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Jan 2, 11:27 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides and 1 more | 63 min |
| Jan 2, 11:31 AM CST | Special Weather Statement | LCH | Cameron | 59 min |
| Jan 2, 11:32 AM CST | Special Marine Warning | LCH | 58 min | |
| Jan 2, 11:59 AM CST | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 4 hr |
| Jan 2, 12:26 PM CST | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 34 min |
| Jan 2, 12:28 PM CST | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 47 min |
| Jan 2, 12:49 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Jan 2, 1:28 PM CST | Special Weather Statement | LCH | Saint Martin, St. Mary | 47 min |
| Jan 2, 2:42 PM CST | Special Weather Statement | LCH | Saint Martin, St. Mary | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.